# SDR Z5FA091309N523CS1

- Difficulty date: September 13, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 4,565 hours, 3,321 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH INTO DTS CREW ATTEMPTED NORMAL GEAR EXTENSION, THE LEFT MAIN LANDING GEAR INDICATION DID NOT ILLUMINATE. THE CREW PERFORMED THE EMERGENCY EXTENSION PROCEDURE PER THE AFM. LANDING WAS UNEVENTFUL. DURING TROUBLE SHOOTING MAINTENANCE DISCOVERED AND REPLACED THE BULBS FOR THE LEFT MAIN GEAR DOWN AND LOCKED INDICATOR. GEAR SWINGS AND OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
